# SDR SWAA2022021704925

- Difficulty date: July 25, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AFT CARGO FLOOR BOARD SUPPORT STA. 767 STR 25R TO 25L HAS CORROSION (MARKED) / EVALUATED CORRSION; NO LIMITS FOUND. PART TO BE REPLACED IAW SRM 51-10-02-0G-0 (9). FABRICATED NEW AFT CARGO FLOOR BOARD SUPPORT LOCATED AT STA 767 STR 25R TO 25L FROM BAL 1505-100581# 7075-T6511 LOT# 5059621-1 IAW SRM 53-60-53-01-2; 51-40-02-0G-02 D; (1); (2); AMM 51-21-41-370-802; 51-21-12-370-804; AND SRM 51-40-02-0G-0 4; B-C. 57403U 07/30/2018 SWITCHED OUT DAMAGED FLOOR BOARD SUPPORT 'TEE' WITH FABRICATED REPLACEMENT 'TEE' ON PARTS STORAGE SHELF. 50325C 20AUG18
